# SDR SWAA2014100232528

- Difficulty date: September 3, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 73,887 hours, 62,836 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C3372271
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STATION 727 FRAME OTBD CHORD FWD FLANGE FWD LOWER HOLE CRACKED.  REPAIRED CHORD IAW EA.
